# SDR CALA2024082200477

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 10,792 hours, 3,772 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Part number: PP2HDPE04
- Condition: Wrong Part
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROCEDURE - LIFE VEST SEAL WRONG SECURITY SEALS INSTALLED  6 EACH REMOVED 6 EACH FOUND WRONG TAGS SECURITY. INSTALLED SEALS ME 29-2521-3-0030.
